Alert archive / California / Gale Warnings in 2012

Gale Warning 35, NWS Los Angeles, CA

November 27, 2012

NWS Los Angeles, CA issued this gale warning at Nov 27, 2012, 2:33 PM PST. It took effect at Nov 28, 2012, 3:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2012, 2:33 PM PST (22:33 UTC)
In effect from
Nov 28, 2012, 3:00 AM PST
Expired
Nov 28, 2012, 3:01 PM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WHUS76 KLOX 272233
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
233 PM PST TUE NOV 27 2012

PZZ645-280645-
/O.UPG.KLOX.GL.A.0027.121128T1100Z-121128T2300Z/
/O.NEW.KLOX.GL.W.0035.121128T1400Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
233 PM PST TUE NOV 27 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-280645-
/O.UPG.KLOX.GL.A.0027.121128T1100Z-121128T2300Z/
/O.NEW.KLOX.GL.W.0035.121128T1400Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
233 PM PST TUE NOV 27 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-280645-
/O.UPG.KLOX.GL.A.0027.121128T1100Z-121128T2300Z/
/O.NEW.KLOX.GL.W.0035.121128T1400Z-121128T2300Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
233 PM PST TUE NOV 27 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
891 
WHUS76 KLOX 280531
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
931 PM PST TUE NOV 27 2012

PZZ645-281345-
/O.EXT.KLOX.GL.W.0035.121128T1100Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
931 PM PST TUE NOV 27 2012

...GALE WARNING NOW IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS
  UP TO 35 KNOTS LATE TONIGHT AND INCREASE TO 20 TO 30 KNOTS WITH
  GUSTS BETWEEN 35 AND 40 KNOTS ON WEDNESDAY MORNING. WINDS SHOULD
  DIMINISH SOME WEDNESDAY AFTERNOON.

* SEAS...STEEP SHORT-PERIOD SEAS BETWEEN 7 AND 9 FEET WILL
  DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-281345-
/O.EXT.KLOX.GL.W.0035.121128T1100Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
931 PM PST TUE NOV 27 2012

...GALE WARNING NOW IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS
  BETWEEN 35 AND 40 KNOTS THROUGH WEDNESDAY MORNING. WINDS SHOULD
  DIMINISH SOME WEDNESDAY AFTERNOON.

* SEAS...STEEP SHORT-PERIOD SEAS BETWEEN 7 AND 9 FEET WILL
  DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-281345-
/O.EXT.KLOX.GL.W.0035.121128T1100Z-121128T2300Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
931 PM PST TUE NOV 27 2012

...GALE WARNING NOW IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS
  BETWEEN 35 AND 40 KNOTS THROUGH WEDNESDAY MORNING. WINDS SHOULD
  DIMINISH SOME WEDNESDAY AFTERNOON.

* SEAS...STEEP SHORT-PERIOD SEAS BETWEEN 6 AND 9 FEET WILL
  DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-676-281345-
/O.NEW.KLOX.SC.Y.0124.121128T1100Z-121129T0100Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
931 PM PST TUE NOV 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 5 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM PST
WEDNESDAY.

* WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCAL
  GUSTS UP TO 35 KT BY EARLY WEDNESDAY MORNING. 

* SEAS...OCCASIONALLY STEEP SHORT-PERIOD SEAS BETWEEN 4 AND 6
  FEET WILL DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL
757 
WHUS76 KLOX 281101
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 AM PST WED NOV 28 2012

PZZ645-281900-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
301 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS
  UP TO 35 KNOTS EARLY THIS MORNING AND INCREASE TO 20 TO 30 KNOTS
  WITH GUSTS BETWEEN 35 AND 40 KNOTS. WINDS SHOULD DIMINISH SOME
  LATE THIS AFTERNOON.

* SEAS...STEEP SHORT-PERIOD SEAS BETWEEN 7 AND 9 FEET WILL
  DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-281900-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
301 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS
  BETWEEN 35 AND 40 KNOTS EARLY THIS MORNING. WINDS SHOULD
  DIMINISH SOME LATE THIS AFTERNOON.

* SEAS...STEEP SHORT-PERIOD SEAS BETWEEN 7 AND 9 FEET WILL
  DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-281900-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
301 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS
  BETWEEN 35 AND 40 KNOTS THROUGH THIS MORNING INTO THIS AFTERNOON.
  WINDS SHOULD DIMINISH SOME LATE THIS AFTERNOON.

* SEAS...STEEP SHORT-PERIOD SEAS BETWEEN 6 AND 9 FEET WILL
  DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-676-281900-
/O.CON.KLOX.SC.Y.0124.000000T0000Z-121129T0100Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
301 AM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...

* WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCAL
  GUSTS UP TO 35 KT BY MID MORNING AND PERSIST THROUGH EARLY THIS EVENING.

* SEAS...OCCASIONALLY STEEP SHORT-PERIOD SEAS BETWEEN 4 AND 6
  FEET WILL DEVELOP SHORTLY AFTER THE ONSET OF THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
076 
WHUS76 KLOX 281103
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
303 AM PST WED NOV 28 2012

PZZ645-281915-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
303 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS 
  UP TO 35 KNOTS EARLY THIS MORNING AND INCREASE TO 20 TO 30 
  KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS. WINDS SHOULD 
  DIMINISH SOME LATE THIS AFTERNOON.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-281915-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
303 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 
  BETWEEN 35 AND 40 KNOTS EARLY THIS MORNING. WINDS SHOULD 
  DIMINISH SOME LATE THIS AFTERNOON.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-281915-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
303 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 
  BETWEEN 35 AND 40 KNOTS THROUGH THIS MORNING INTO THIS 
  AFTERNOON. WINDS SHOULD DIMINISH SOME LATE THIS AFTERNOON.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-676-281915-
/O.EXT.KLOX.SC.Y.0124.000000T0000Z-121129T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
303 AM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCAL
  GUSTS UP TO 35 KT BY MID MORNING AND PERSIST THROUGH THIS
  AFTERNOON...THEN DIMINISH SOME THROUGH THIS EVENING.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CK
087 
WHUS76 KLOX 281701
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
901 AM PST WED NOV 28 2012

PZZ645-282300-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
901 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS 35 TO 40 KTS.
  WINDS WILL DIMINISH SOME BY LATE AFTERNOON.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-282300-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
901 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTH WINDS 20 TO 30 KT WITH GUSTS 35 TO 40 KT. WINDS
  WILL DIMINISH SOME BY LATE AFTERNOON.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-282300-
/O.CON.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
901 AM PST WED NOV 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS 35 TO 45 KT. WINDS
  WILL DIMINISH SOME BY LATE AFTERNOON.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-676-290115-
/O.CON.KLOX.SC.Y.0124.000000T0000Z-121129T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
901 AM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...SOUTHEAST 15 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT.
  WINDS WILL DIMINISH SOME THROUGH THE EVENING.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
KJ
337 
WHUS76 KLOX 282301
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 PM PST WED NOV 28 2012

PZZ645-290600-
/O.CAN.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
/O.EXA.KLOX.SC.Y.0124.000000T0000Z-121129T0600Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
301 PM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. WINDS
  DIMINISHING THROUGH THE EVENING HOURS.

* SEAS...8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-290600-
/O.CAN.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
/O.EXA.KLOX.SC.Y.0124.000000T0000Z-121129T0600Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
301 PM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. WINDS
  DIMINISHING THROUGH THE EVENING HOURS.

* SEAS...8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-290600-
/O.CAN.KLOX.GL.W.0035.000000T0000Z-121128T2300Z/
/O.EXA.KLOX.SC.Y.0124.000000T0000Z-121129T0600Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
301 PM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS
  DIMINISHING THROUGH THE AFTERNOON.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-676-290600-
/O.CON.KLOX.SC.Y.0124.000000T0000Z-121129T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
301 PM PST WED NOV 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. WINDS
  DIMINISHING THROUGH THE EVENING HOURS.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
KJ

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Nov 27, 2:30 PM PST, 3 minutes earlier.

Area forecast discussion, Nov 27, 2:30 PM PST, 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PST TUE NOV 27 2012

.SYNOPSIS...
COOL AND UNSETTLED WEATHER WILL CONTINUE ACROSS SOUTHWEST CALIFORNIA
THROUGH THE WEEKEND. SEVERAL DISTURBANCES WILL MOVE ACROSS THE
AREA...BRINGING THE THREAT OF PRECIPITATION. THE BEST CHANCES FOR
SIGNIFICANT RAINFALL WILL BE WEDNESDAY AND WEDNESDAY NIGHT...THEN
AGAIN ON SUNDAY...WITH SCATTERED SHOWERS POSSIBLE THURSDAY THROUGH
SATURDAY. BUILDING HIGH PRESSURE WILL BRING DRY AND WARMER WEATHER
TO THE REGION EARLY NEXT WEEK.

&&

.SHORT TERM (TODAY-FRI)...PLENTY OF HI CLOUDS COVERED THE FORECAST
AREA TODAY...ALTHO A FEW LOW CLOUDS PERSISTED ALONG THE NORTHERN
PORTIONS OF THE CENTRAL COAST THIS AFTERNOON. TEMPS THIS AFTERNOON
WERE NEAR NORMAL TO A COUPLE OF DEGREES ABOVE NORMAL.

AN UPPER LEVEL TROF WILL APPROACH THE AREA FROM THE E PAC TONIGHT...
THEN THE TROF ALONG WITH A SURFACE COLD FRONT WILL PUSH QUICKLY THRU
CENTRAL AND SRN CA ON WED. THE LATEST MODELS CONTINUE TO BE IN
PRETTY GOOD AGREEMENT ON THE TIMING OF THIS WEATHER SYSTEM. IT LOOKS
LIKE RAIN WITH THE FRONT WILL DEVELOP OVER SLO/SBA COUNTIES WED
MORNING...THEN SPREAD INTO VTU/L.A. COUNTIES WED AFTERNOON AND
EVENING. GOOD SE TO S FLOW AHEAD OF THE FRONT WILL LIKELY BRING
GUSTY WINDS TO MUCH OF SLO/SBA COUNTIES ON WED...AND WIND ADVISORIES
WILL BE ISSUED FOR MUCH OF THE AREA WITH THE AFTERNOON ZONE PACKAGE.
THE MODELS HAVE SCALED BACK ON PCPN AMOUNTS FROM EARLIER MODEL
RUNS...WITH THE HIGHER AMOUNTS EXPECTED FOR SLO COUNTY. EVEN SO...IT
LOOKS LIKE THERE IS THE POTENTIAL FOR RAINFALL OF 0.25 TO 1.00 INCH
TO FALL OVER SLO COUNTY THRU WED NIGHT...WITH LOCALLY HIGHER AMOUNTS
UP TO 2.00 INCHES IN NWRN SLO COUNTY. FOR SBA COUNTY...0.25 TO 0.50
INCH CAN BE EXPECTED WITH LOCAL HIGHER AMOUNTS UP TO 1.00 INCH ON S
FACING SLOPES OF THE SANTA YNEZ RANGE. FOR VTU/L.A. COUNTIES...IT
NOW LOOKS LIKE 0.10 TO 0.25 INCH OVERALL CAN BE EXPECTED EXCEPT
PROBABLY LESS THAN 0.05 INCH FOR THE ANTELOPE VALLEY. SNOW LEVELS
WILL REMAIN QUITE HIGH THRU WED NIGHT... GENERALLY ABOVE 7500 FEET.
TEMPS WILL COOL TO SEVERAL DEGREES BELOW NORMAL ACROSS THE REGION ON
WED.

ON THU...PLENTY OF RESIDUAL LOW LEVEL MOISTURE COMBINED WITH A BROAD
LOW LEVEL SOUTHERLY FLOW WILL KEEP MOSTLY CLOUDY SKIES AND PLENTY OF
SHOWERS OVER THE REGION ESPECIALLY IN THE MORNING. SOME AREAS MAY
PICK UP AN ADDITIONAL 0.10 TO 0.20 INCH OF RAIN. TEMPS FOR THU ARE
FORECAST TO REMAIN A FEW DEGREES BELOW NORMAL FOR MUCH OF THE REGION.

A BROAD SW FLOW ALOFT WILL PERSIST THU NIGHT WITH GENERALLY DRY
WEATHER EXPECTED EXCEPT FOR A FEW SHOWERS OVER NW SLO COUNTY.
ANOTHER FAST MOVING UPPER TROF WILL BRING A WEAK COLD FRONT INTO
SWRN CA ON FRI ALONG WITH A SLIGHT CHANCE TO CHANCE OF SHOWERS OVER
THE FORECAST AREA. GUSTY S WINDS APPROACHING ADVISORY LEVELS WILL BE
POSSIBLE OVER SLO/SBA COUNTIES LATE THU NIGHT AND ON FRI AS WELL.
TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL FOR THE MOST
PART THRU FRI.

.LONG TERM (SAT-TUE)...MEDIUM RANGE MODELS IN GENERALLY GOOD
AGREEMENT DURING THE PERIOD. A LONGWAVE UPPER TROF WILL PERSIST OVER
THE E PAC DURING THE WEEKEND...WITH A BROAD WESTERLY FLOW ALOFT FOR
SRN CA. MOIST SW TO S LOW LEVEL FLOW WILL AFFECT THE AREA THRU SAT
NIGHT...BRINING ADDITIONAL CHANCES OF SHOWERS TO THE AREA. THE LAST
IN A SERIES OF FAST MOVING UPPER TROFS AND SURFACE COLD FRONTS WILL
MOVE INTO CENTRAL AND SRN CA LATE SAT NIGHT AND SUN WITH RAIN LIKELY
IN MANY AREAS. RAIN SHOULD GRADUALLY TAPER OFF AND TURN TO SCATTERED
SHOWERS SUN NIGHT INTO EARLY MON. ANOTHER ROUND OF GUSTY S TO SW
WINDS CAN BE EXPECTED WITH THIS SYSTEM OVER SLO/SBA COUNTIES LATE
SAT NIGHT AND SUN...AND MAY ALSO AFFECT THE HIGHER TERRAIN OF
VTU/L.A. COUNTIES. SIGNIFICANT AMOUNTS OF RAIN WILL BE POSSIBLE THRU
SUN NIGHT...ESPECIALLY OVER SLO/SBA COUNTIES. SNOW LEVELS WILL
REMAIN WELL ABOVE 7500 FEET THROUGH THE WEEKEND. AN UPPER LEVEL
RIDGE IS FORECAST TO BUILD INTO SRN CA MON AFTERNOON THRU TUE...WITH
DRY AND WARMER CONDITIONS AND A DEVELOPING OFFSHORE FLOW.

&&

.AVIATION...27/1800Z.

TODAY IS THE LAST DAY OF VFR CONDITIONS FOR MOST OF THE DISTRICT. BY
TONIGHT SOME COASTAL CLOUDS WILL AGAIN GATHER IN COASTAL SECTIONS
SOUTH OF POINT CONCEPTION. NORTH OF POINT CONCEPTION...THE FIRST IN
A SERIES OF COLD FRONTS WILL BRING SOME CLOUDS...PRECIPITATION AND
INCREASING SOUTHEAST WINDS TO THE CENTRAL COAST.

KLAX AND KBUR...VFR CONDITIONS THROUGH THIS EVENING WILL BECOME
MOSTLY MVFR LATER THIS EVENING THROUGH WEDNESDAY. KLAX MAY HAVE
ISSUES WITH SOUTHEAST WINDS APPROACHING 10 KNOTS.

&&

.MARINE...HIGH CONFIDENCE THAT GALE WATCH WILL BE CONVERTED TO A
GALE WARNING FOR ZONES 670...645 AND 673 VALID EARLY WEDNESDAY
MORNING FOR SOUTH WINDS AHEAD AND ON THE FRONTAL BOUNDARY.  FEEL
THAT SMALL CRAFT ADVISORIES WILL BE NEEDED FOR NW PORTION OF ZONE
676 AND WEST PORTION OF ZONE 650 ON WEDNESDAY AFTERNOON. SWELLS WILL
ALSO BE ON THE INCREASE OUT OF THE WEST WITH LARGEST SWELLS REACHING
10 TO 14 FT BY LATE THURSDAY INTO FRIDAY AND LINGERING AROUND 10
FEET THROUGH THE WEEKEND. THE INNER WATERS WILL ALSO SEE HIGHER SEAS
WITH SWELLS BETWEEN 6 TO 8 FT AT 12 TO 15 SECOND PERIODS LATE
THURSDAY THROUGH SATURDAY AS WELL. FOR THE INNER WATERS SOUTH OF
POINT CONCEPTION...THE WESTERN PORTIONS OF ZONE 650 WILL PROBABLY
SEE AT LEAST LOCAL GUSTS TO 25 KNOTS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...SIRARD
AVIATION/MARINE...SWEET
SYNOPSIS...SMITH

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 27, 6:00 AM PST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST TUE NOV 27 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-281400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST TUE NOV 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

A POTENT COLD FRONT WILL BEGIN TO MOVE ACROSS SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES EARLY WEDNESDAY MORNING. LIGHT TO MODERATE
RAINFALL CAN BE EXPECTED TO DEVELOP ACROSS THESE AREAS EARLY
WEDNESDAY MORNING.

ACROSS THE COASTAL WATERS...THE APPROACHING FRONT WILL GENERATE
STRONG SOUTHEAST TO SOUTH WINDS ACROSS THE OUTER WATERS. WIND
GUSTS AROUND 35 KNOTS CAN BE EXPECTED TONIGHT AND EARLY WEDNESDAY
MORNING.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE AREA WEDNESDAY AND
WEDNESDAY NIGHT...BRINGING MODERATE RAINFALL TO THE ENTIRE AREA.
ADDITIONALLY..THE GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE
ACROSS THE OUTER COASTAL WATERS THROUGH WEDNESDAY EVENING.

LATE SATURDAY NIGHT AND SUNDAY...ANOTHER POTENT COLD FRONT IS
EXPECTED TO SWEEP ACROSS THE AREA. THIS FRONT HAS THE POTENTIAL TO
PRODUCE ANOTHER ROUND OF SIGNIFICANT PRECIPITATION ACROSS THE AREA.

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

THOMPSON

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 8:52 PM PSTGale WatchLOX18 hr
Nov 27, 4:38 AM PSTCoastal Flood StatementLOXLos Angeles22 hr
Nov 27, 2:32 PM PSTWind AdvisoryLOX27 hr

Nearby

Gale Warnings in California, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.